# SDR ASOA2014011509753

- Difficulty date: January 4, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,584 hours, 17,186 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-041, FOUND RT COCKPIT BS 280 FLOORBEAM ANGLE CRACKED AND GUSSET UNSERVICEABLE.   REMOVED FLOORBEAM ANGLE AND GUSSET IAW  SRM 51-42-06-001-001-A01.  LOCATED, DRILLED AND DEBURRED AND ASSY NEW FLOORBEAM ANGLE AND GUSSET IAW SRM 51-40-11-001-001-A01 AND  INSTALLED IAW SRM 51-42-06-001-001-A01 AND DWGCC670-33199.
